# SDR HEEA0014053

- Difficulty date: April 29, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N21497
- Make and model: Bell 206L-3
- Aircraft serial: 51518
- System (JASC): 3452 · ATC Transponder System
- Part: Transponder
- Part number: 066106200
- Condition: Failed
- Location: Cockpit
- Component: KT76
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MODE "C" REPORTED INOPERATIVE BY ATC. PERFORMED PRELIMINARY INSPECTION.  FOUND PULSE WIDTH TO BE OUT OF SPECS AND REPLY LIGHT TO CONSTANTLY BLINK.
